Arzhantsev Ivan
Arzhantsev Ivan
Higher School of Economics, Faculty of Computer Science
Подтвержден адрес электронной почты в домене hse.ru - Главная страница
НазваниеПроцитированоГод
Cox rings
I Arzhantsev, U Derenthal, J Hausen, A Laface
Cambridge University Press, 2015
200*2015
Flexible varieties and automorphism groups
I Arzhantsev, H Flenner, S Kaliman, F Kutzschebauch, M Zaidenberg
Duke Mathematical Journal 162 (4), 767-823, 2013
942013
Flag varieties, toric varieties, and suspensions: three instances of infinite transitivity
IV Arzhantsev, MG Zaidenberg, KG Kuyumzhiyan
Sbornik: Mathematics 203 (7), 923, 2012
562012
Gröbner Bases and Systems of Algebraic Equations (in Russian), 3rd edn. MCCMO, Moscow (2003)
IV Arzhantsev
36*
The automorphism group of a variety with torus action of complexity one
I Arzhantsev, J Hausen, E Herppich, A Liendo
arXiv preprint arXiv:1202.4568, 2012
322012
Geometric invariant theory via Cox rings
IV Arzhantsev, J Hausen
Journal of Pure and Applied Algebra 213 (1), 154-172, 2009
282009
Flag varieties as equivariant compactifications of 𝔾ₐⁿ
I Arzhantsev
Proceedings of the American Mathematical Society 139 (3), 783-786, 2011
242011
Cox rings
I Arzhantsev, U Derenthal, J Hausen, A Laface
arXiv preprint arXiv:1003.4229, 2010
24*2010
Cox rings, semigroups and automorphisms of affine algebraic varieties
IV Arzhantsev, SA Gaifullin
Sbornik: Mathematics 201 (1), 1, 2010
24*2010
Polyhedral divisors and SL_2-actions on affine T-varieties
I Arzhantsev, A Liendo
arXiv preprint arXiv:1105.4494, 2011
212011
Closed polynomials and saturated subalgebras of polynomial algebras
IV Arzhantsev, AP Petravchuk
Ukrainian Mathematical Journal 59 (12), 1783, 2007
192007
Hassett–Tschinkel correspondence: Modality and projective hypersurfaces
IV Arzhantsev, EV Sharoyko
Journal of Algebra 348 (1), 217-232, 2011
182011
On the factoriality of Cox rings
IV Arzhantsev
Mathematical Notes 85 (5-6), 623-629, 2009
162009
Log terminal singularities, platonic tuples and iteration of Cox rings
I Arzhantsev, L Braun, J Hausen, M Wrobel
European Journal of Mathematics 4 (1), 242-312, 2018
142018
Infinite transitivity on universal torsors
I Arzhantsev, A Perepechko, H Süß
Journal of the London Mathematical Society 89 (3), 762-778, 2014
142014
On embeddings of homogeneous spaces with small boundary
IV Arzhantsev, J Hausen
Journal of Algebra 304 (2), 950-988, 2006
142006
Infinite transitivity on affine varieties
I Arzhantsev, H Flenner, S Kaliman, F Kutzschebauch, M Zaidenberg
Birational geometry, rational curves, and arithmetic, 1-13, 2013
132013
On SL2-actions of complexity one
IV Arzhantsev
Izvestiya: Mathematics 61 (4), 685, 1997
131997
The automorphism group of a rigid affine variety
I Arzhantsev, S Gaifullin
Mathematische Nachrichten 290 (5-6), 662-671, 2017
122017
On the canonical embeddings of certain homogeneous spaces
IV Arzhantsev, DA Timashev
arXiv preprint math/0308201, 2003
112003
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20